# SDR SWAA2013062417503

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 57,028 hours, 46,042 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C37251
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 FLAP TRACK FAIRING ANGLE CRACKED AT LEVEL WBL 204.40 O/B SIDE.  R&R ANGLE IAW SRM & DRAWING.
